# SDR COMA2010051050115

- Difficulty date: May 9, 2010
- Submitted: May 10, 2010
- Operation: Air carrier
- Aircraft: N966CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7132
- Aircraft time: 33,204 hours, 28,838 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Detector
- Part number: 8004301
- Part serial: A859
- Condition: Faulty
- Location: Te Flap
- Part time: 14,123 hours, 12,314 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH INTO ATL RECEIVED FLAPS FAIL CAUTION MSG AT 8 DEG.  EMERGENCY DECLARED, FOLLOWED QRH A/C LANDED SAFELY.  REMOVED AND REPLACED SKEW DETECTION UNIT.
